i've been diagnosed with Epilepsy for two months now so i'm quite new to this and i still dont know much about it.. my first seizure ever happend after i took a fluetab (i got it over the counter coz i felt a beginning of a cold) and about 20 minutes after i took it i had my first seizure ever.. two days later i woke with a small headache but by 7 that afternoon it grew to a pounding headache and it was becoming hard for me to even sit with the TV on even though i wasnt watching it just the noise of it was bothering me.. so i took panadol (also i got over the counter for my headaches) same thing happend i had another seizure and then 10 minutes later i had another seizure.. at the time i didnt know it was seizures i was having till i was rushed and admitted to the hosptial for 3 days and was diagnosed with epilepsy.. i was weird coz i use to always take panadol for my headaches but the past year or so my headaches have gotten worse and last longer.. i also have been experiencing an electic shocking feeling in my head for years but have gotten worse the last few years aswell.. another thing i would like to mention these seizures happend about 9 days b4 my period.. i havent taken any medication since for my headaches.. they could last anywhere from an hour up to 3 days.. i had two more fits after i started medication but they were all around the same time as my period.. also the last two seizures happend after i had an EEG done.. my questions are:
Could over the counter medicines be triggering my seizures? could my period or being close to time for me to start my period be a trigger as well? or the flashing lights? is it possible to have more than one trigger? and if they are trigges do i have to have a seizure right after having the trigger or not? the last fit i had which was yesterday happend the day after i had the EEG done but my period should be starting next week.. and the seizure b4 that happend after 5 days of takin an EEG and it was the same day that my period had finished..
sorry for writing to much but would really appreciate your answers..